# SDR AALA201802239001

- Difficulty date: February 18, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 23,356 hours, 9,368 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT RIGHT SMOKE DETECTOR CHIMING CONTINUOUSLY, NO SMOKE DETECTED.   ACCOMPLISHED FIM TASK 26-14-00 NO FAULT NOTED
